# SDR VGQY2010082900126

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSP CARRIED OUT AND FOUND ONE HOLE ELONGATED AT BS 380 UPPER DECK FLOORBEAM UPPER CHORD FWD FLANGE RBL 15.  INSURANCE CUT ON FASTENER HOLE CARRIED-OUT PER SB 747-53A2439 REV 2.  FINAL HOLE SIZE 0.341".  HFEC INSPECTION CARRIED-OUT PER B747 NDTM D6-7170 REV 134 PART 6 51-00-00 FIG 16.  NO CRACKED EVIDENT ON OVERSIZED HOLE.
